Postprint version. Published in Calculus of Variations and Partial Differential Equations, Volume 58, Issue 36, February 1, 2019.
The definitive version is available at https://doi.org/10.1007/s00526-018-1471-2.
Based on properties of n-subharmonic functions we show that a complete, noncompact, properly embedded hypersurface with nonnegative Ricci curvature in hyperbolic space has an asymptotic boundary at infinity of at most two points. Moreover, the presence of two points in the asymptotic boundary is a rigidity condition that forces the hypersurface to be an equidistant hypersurface about a geodesic line in hyperbolic space. This gives an affirmative answer to the question raised by Alexander and Currier (Proc Symp Pure Math 54(3):37–44, 1993).
Copyright © 2019 Springer.
Number of Pages